# SDR IPXA2572648

- Difficulty date: March 2, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545715
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN DECK FLOORBOARD 252XDF IS DELAMINATED.     REPLACED FLOORBOARD NR IAW EO B757-5320-9692-H.
